# SDR SWAA2022033179347

- Difficulty date: March 1, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Rail
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CARGO BAY RAIL AT LBL 17 BS 767. / [01] SRM 53-00-53-1A-2 IS APPLICABLE FOR THIS;[02] CRACK ON AFT CARGO BAY RAIL AT LBL 17; BS 767 ; L 0.500 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2;[03] VERIFIED CORRECTIVE ACTION STEP 1 AND 2.;[04] REMOVED CARGO BAY RAIL FROM BS727 TO BS867; LBL17 AT ABC IAW SRM 51-40-02;[05] LOCATED AND DRILLED NEW RAIL TRACK P/N 146A7501 PO NUMBER 851044/1 IAW SRM 51-10-02 OK TO INSTALL;[06] VERIFIED CORRECTIVE ACTION 4 AND 5- OK TO INSTALL AFT LBL CARGO TRACK.;[07] INSTALLED NEW RAIL IAW SRM 51-40-02 AND DOCUMENT NUMBER 146A7500 REV: C.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] CORRECTION TO LINE 4. UP DATED MEASUREMENTS 2; 4; 5; 9; 11;[10] VERIFIED ALL WORK ACCOMPLISHED.
